# SDR 2006UALA00572

- Difficulty date: March 24, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 53,676 hours, 15,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE FWD OF NR 2 MAIN ENTRY DOOR HAS A PUNCTURE & DENT.
